| Catalog Number |
1190820 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
06/16/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
As reported, one day post implant of the phasix mesh the patient reported and was treated for pain at the incisional site.Based on the information provided, a definitive conclusion cannot be made.Pain is a known inherent risk of surgery and is listed in the adverse reactions section of the instructions-for-use, supplied with the device as a possible complication.Review of manufacturing records confirms product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of 28 units released for distribution in june, 2019.
Event or Problem Description
As reported per prevent clinical trial (b)(4): on (b)(6) 2020, patient underwent a laparoscopic low anterior colon resection.A bard/davol phasix mesh was trimmed and placed in onlay fashion.A 3cm overlap was achieved in all directions.The mesh was sutured in place with 1 pds absorbable monofilament suture and sorbafix fixation.On (b)(6) 2020, the patient was diagnosed with incisional pain.Pain medication was provided for pain management and the pain resolved on (b)(6) 2022.The adverse event has been assessed as moderate in severity, and as not a serious adverse event (sae) or an unanticipated adverse device effect (uade), per study group.The adverse event has been assessed per the study clinician as not related to the study device and definitely related to the index procedure.The adverse event has been assessed per cec clinician as possibly related to the study device and definitely related to the index procedure.